Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A certain birational transformation of order $r^2$ between two $r$-spaces in an $\left( {r + 1} \right)$-space


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 35 (1929), 829-832
DOI: https://doi.org/10.1090/S0002-9904-1929-04797-9
Cited work: Bull. Amer. Math. Soc., Volume 35, Number 3 (1929), 339--343
MathSciNet review: 1561818
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04797-9